# SDR 2007UALA05271

- Difficulty date: December 22, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 67,639 hours, 11,077 cycles
- Engine: Pwa PW4060
- System (JASC): 3500 · Oxygen System
- Part: Case
- Condition: Cracked
- Location: O2 System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL - O2 CASE CRACKED.
